Poison Ivy, Oak, and Sumac Information Center

Q&A Board

Re: Poison Ivy Symptoms returning

Subject: Re: Poison Ivy Symptoms returning
Author: Christi
Date: 5/21/2007 11:47 pm
Views: 3560
Status: Approved
« Previous Thread
Next Thread »
Search
Back To Message List
Likely, the shot you were given was not a strong enough dosage. Many doctors will give you a shot, and then repeat the shot a week later and also put you on a month long tapered dosage of prednisone or some other oral steroid.

I, unfortunately, got a terrible case late last fall. Now, more than six months later, it is returning in the same spots. I was on two rounds of oral steroids before it finally started getting better then. And guess what? It's back!


Best of luck. Ask for more/stronger drugs!

SubjectAuthorDate
Poison Ivy Symptoms returning (Approved)Chris4/13/2007 12:39 pm
  Re: Poison Ivy Symptoms return (Approved)Christi5/21/2007 11:47 pm